MAUDE Adverse Event Report: THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC

THE FLEX COMPANY FLEX; REUSABLE MENSTRUAL DISC
Model Number 10112
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Inflammation (1932); Laceration(s) (1946); Discomfort (2330); Genital Bleeding (4507)
Date of Event 09/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported difficulty removing medical device and experienced cramping several hours prior to removal.They sought medical assistance for removal and needed to use medical instruments for removal.During the removal process, the disc portion broke under the pressure of clamps.The harder rim and retained disc portion remained stuck, requiring further intervention to resolve.The customer reported mild vaginal pain and discomfort due to several removal attempts using instrumentation.They also reported experiencing cervical bleeding and pain due to instrumentation, nausea, lightheadedness, odor, inflammation, tear/laceration/other injury, and pressure.The submission of this report is not an admission by the company that the use of the device in question caused or contributed to the customer event.
 
Event or Problem Description

Brand Name
FLEX
Common Device Name
REUSABLE MENSTRUAL DISC
Manufacturer (Section D)
THE FLEX COMPANY
318 lincoln blvd. #204
venice CA 90291
Manufacturer (Section G)
SOUTHMEDIC INC.
50 alliance blvd.
barrie, on L4M 5 K3
CA   L4M 5K3
Manufacturer Contact
panpan wang
318 lincoln blvd. #204
venice, CA 90291
4242092711
MDR Report Key23372223
Report Number3012971814-2025-00028
Device Sequence Number9119101
Product Code HHE
UDI-Device Identifier00851906007590
UDI-Public00851906007590
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10112
Device Lot Number1016518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer09/23/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale